# SDR COEA2017040117805

- Difficulty date: April 1, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53973201201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT FRAME 25A IS CRACKED IN FRONT OF THE TRUNNION FITTING. REPAIR IAW SRM 539143-300-802-A01.
